Über die Fixpunkte kompakter Abbildungen. (German) Zbl 0136.12001

Full Text: DOI EuDML


[1] Altman, M.: A fixed point theorem in Banach space. Bull. Acad. Polon. Sci. (Cl. III)5, 89-92 (1957). · Zbl 0078.11703
[2] Arens, R., andJ. Eells: On embedding uniform and topological spaces. Pacific J. Math.6, 397-404 (1956). · Zbl 0073.39601
[3] Hanner, O.: Retraction and extension of mappings of metric and non-metric spaces. Arkiv Mat.2, 315-360 (1952). · Zbl 0048.41002
[4] Klee, V.: Shrinkable neighborhoods in Hausdorff linear spaces. Math. Ann.141, 281-285 (1960). · Zbl 0096.07902
[5] Leray-Schauder theory without local convexity. Math. Ann.141, 286-296 (1960). · Zbl 0096.08001
[6] Nagumo, M.: Degree of mapping in convex linear topological spaces. Am. J. Math.73, 497-511 (1951). · Zbl 0043.17801
[7] Schaefer, H.: Neue Existenzsätze in der Theorie nichtlinearer Integralgleichungen. Ber. Verh. Sächs. Akad. Wiss. Leipzig (Math.-Nat. Kl.)101, 40 S. (1955). · Zbl 0066.09001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.